Research Repository

Some theorems of international trade with endogenous factor supply

Waschik, Robert ORCID: 0000-0001-9306-1803 (1992) Some theorems of international trade with endogenous factor supply. Economics Letters, 39 (1). 59 - 64. ISSN 0165-1765

Full text for this resource is not available from the Research Repository.
Item Type: Article
Subjects: FOR Classification > 1401 Economic Theory
Faculty/School/Research Centre/Department > Centre of Policy Studies (CoPS)
Depositing User: Symplectic Elements
Date Deposited: 11 Sep 2015 06:36
Last Modified: 06 May 2019 04:54
URI: http://vuir.vu.edu.au/id/eprint/29131
DOI: https://doi.org/10.1016/0165-1765(92)90102-5
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar